You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Characteristic Vectors of Bordered Matrices With Infinite Dimensions
Eugene P. Wigner
Annals of Mathematics
Second Series, Vol. 62, No. 3 (Nov., 1955), pp. 548-564
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1970079
Page Count: 17
You can always find the topics here!Topics: Matrices, Eigenvalues, Eigenvectors, Mathematical problems, Arithmetic mean, Mathematical integrals, Bessel functions, Integrands, Integers, Absolute value
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1955 Annals of Mathematics